Fexten

Fexofenadine Hydrochloride
60 mg, 120 mg Tablet & 30 mg/5 ml Suspension.
Description:

Fexten (Fexofenadine Hydrochloride) is an antihistamine with selective peripheral H1-receptor antagonist activity. It is rapidly absorbed after oral administration and peak plasma concentration is reached in 2-3 hours. It does not appear to cross the blood brain barrier


  • Composition

    Fexten 60 Tablet : Each film coated tablet contains Fexofenadine Hydrochloride USP 60 mg.

    Fexten 120 Tablet : Each film coated tablet contains Fexofenadine Hydrochloride USP 120 mg.

    Fexten Suspension : Each 5 ml suspension contains Fexofenadine Hydrochloride USP 30 mg.

  • Indication

    It is indicated for the relief of symptoms associated with seasonal allergic rhinitis in adults and children. It is also indicated for the treatment of uncomplicated skin manifestations of chronic idiopathic urticaria.
  • Dosage & Administration

  • Contraindication

    Contraindicated in patients with known hypersensitivity to Fexofenadine Hydrochloride or any of its ingredients.
  • Precaution

    Caution should be exercised in elderly patient and patient with decreased renal function.
  • Side Effects

    Common side effects are headache, fatigue, drowsiness, nausea, dry mouth and gastrointestinal disturbances.
  • Drug Interaction

    Plasma concentration of Fexofenadine Hydrochloride have been increased when given with erythromycin or ketoconazole. Aluminium and magnesium hydroxide containing antacid reduces the absorption of Fexofenadine Hydrochloride.
  • Overdose

  • Pregnancy & Lactation

    US FDA pregnancy category of Fexofenadine Hydrochloride is C. So, Fexofenadine Hydrochloride should be avoided in pregnancy and lactation unless the potential benefits to the other outweigh the possible risks to the fetus.
  • Storage Condition

    Keep in a dry place away from light and heat. Keep out of the reach of childr
  • How Supplied

    Fexten 60 Tablet : Each box contains 20 s/30 s/50 s/60 s/100 s tablets in Alu-Alu/Alu-PVC/Alu-PVDC blister pack.

    Fexten 120 Tablet : Each box contains 20 s/30 s/50 s/60 s/100 s tablets in Alu-Alu/Alu-PVC/Alu-PVDC blister pack.

    Fexten Suspension : Each Amber/Transparent/PET bottle contains 30/50/60/100 ml suspension.